The Appearance Of Acne After The Use Of Skin Care Products?

Illustration of The Appearance Of Acne After The Use Of Skin Care Products?
Illustration: The Appearance Of Acne After The Use Of Skin Care Products? i.ytimg.com

night .. r n r ndok I riestha, initially tempted by skincare because I want glowing … usually only one or two pimples … well, I tried to use skincare anuv * initially I usually just started the second month of my acne started consul to the sale was just beginning to use … the second month is getting worse … and it is recommended to just continue the third month is very severe I stopped … to the dermatologist and genitals for 2 months lost but I stubbornly eat eggs occasionally … now growing again again the pimples … my stress is so bad why do I try to use anuv *, I chat the seller is blurred, the answer is getting more … my question is because the content of skincare anuv * or my skin is irritated huh? … now it’s pimples gde2 anyway

1 Answer:

Hi Ariestha,


Thank you for asking HealthReplies.com.

The appearance of acne after the use of certain skin care products can indeed indicate the presence of irritating ingredients in the product. It could also, this acne appears because you are allergic to the contents of these products or because your skin is not suitable to use these types of products, even though the composition is actually safe for the skin. Not only that, various other factors, can also cause acne, including:

Hormonal fluctuations, such as just before menstruation, when puberty
Skin hygiene that is not maintained properly
Excessive exposure to sunlight or other irritants
Drug side effects
Unhealthy eating patterns
Physical or psychological stress
Lack of sleep
Certain diseases, such as polycystic ovary syndrome, and so on

The steps you did before were right, namely by checking your skin condition directly to the experts, namely doctors or skin specialists. However, treating a doctor alone is certainly not enough. Acne is a multifactorial condition, so treatment must also be done comprehensively. You should also take the following steps:

Get rid of your excessive stress, including thinking about the condition of your skin --- stress can make acne worse
Use skin care products, only according to doctor's recommendations
Wash your face 2 times a day with the right cleansing soap
Minimize the use of cosmetics on the skin
Use a moisturizer and sunblock before activating
Do not hold the skin with dirty hands
Don't forcibly break or pick out pimples
Expand to eat vegetables and fruit, also water
Get enough sleep 6 to 8 hours a day
Reduce consumption of oily, fatty foods and those that contain simple carbohydrates

If the above steps you have done optimally for 2 to 4 weeks accompanied by a doctor's treatment, but your acne still has not improved, we recommend that you check your complaint again to a dermatologist for further treatment.


I hope this helps.

: by

Related Question

The Size Of The Toes Of The Right Foot Is Not The Same As That Of The Left?

The Size Of The Toes Of The Right Foot Is Not The Same As That Of The Left?

(1 year ago)

. I want to ask why the toes of the right foot are not the same as the toes of the left foot … please help .....

Cow’s Milk To Neutralize Exposure From Solder And Laser Cut?

Cow’s Milk To Neutralize Exposure From Solder And Laser Cut?

(1 year ago)

Can bear milk function to neutralize the body because of exposure to solder wire smoke from soldering activities? or from exposure arising from laser cut machine activity?...

WATER Pox IN CHILDREN?

WATER Pox IN CHILDREN?

(1 year ago)

I have had chicken pox for 2 days … I gave him a capsule of worms and acyclovir ointment … is it correct …...

Leave a Reply

Your email address will not be published. Required fields are marked *